# SDR SWAA2021061884369

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 8,210 hours, 18,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S SAID EXIT SIGN IN AISLE ABOVE EXIT ROW IS MISSING / FOUND EXIT SIGN LENS; INSTALLED REF AMM 33-51-01
